MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® CERTAIN® IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number IOSS585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Information (3190)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown/not provided.Weight unknown/not provided.Email address unknown/not provided.
 
Event or Problem Description
It was reported that the implant ioss585 failed due to infection and bone loss.The doctor also mentions a large bone loss around the implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) the following sections have been updated: b4: date of this report; b5: describe event or problem; g4: date received by manufacturer ; g7: type of report, follow-up number ; h2: follow up type; h3: device evaluated by manufacturer; h6: event problem and evaluation codes; h10: additional narrative.The product was returned and the reported events are non-verifiable as the device did not malfunction, pictures or x-rays were not provided and medical events are non-verifiable events.Based on the evaluation, the device malfunction has not occurred.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that did or could cause or contribute to the reported events.Device history record (dhr) review was completed for the subject lot number (2012071856).It was confirmed that all operations and inspections were executed as per applicable procedure.Complaint history review was performed for the reported lot number (2012071856) for similar events and no other relative complaint was identified.The reported events could not be recreated due to the nature of the dental device and events (medical conditions).The complaint is not related to the functional performance of the device.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® CERTAIN® IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9487266
Report Number0001038806-2019-01622
Device Sequence Number16663820
Product Code DZE
UDI-Device Identifier00844868007197
UDI-Public(01)00844868007197(17)170828(10)2012071856(241)IOSS585
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2017
Device Model NumberIOSS585
Device Catalogue NumberIOSS585
Device Lot Number2012071856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR